# SDR AWXA200200483

- Difficulty date: May 16, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Aircraft time: 54,141 hours, 34,550 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 65677757
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-16 CHECK A CRACK WAS FOUND ON FRAME END FITTING BS 616 LT, WL 202.  MAINTENANCE REMOVED DAMAGED AREA OF FRAME FITTING AT BS 616 LT; PERFORMED HFEC INSPECTION TO VERIFY NO CRACK EXISTS; FABRICATED STIFFENING ANGLE AND FILLER; INSTALLED REPAIR PARTS IAW AWA ER 03-5311-01143-DD1.
